MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FB INSRT SZ 8 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE PS FB INSRT SZ 8 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640805
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee revision to treat pain and joint instability secondary to aseptic loosening of the tibial tray.Upon entering the joint, the tibial tray was found to be loosened and debounded at the competitor cement to implant interface.There was no reported product problem with the revised tibial insert.The femoral component and patella were well-fixed and retained.The patient received an attune revision construct secured with competitor cement.The procedure was completed without complications.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e3 initial reporter occupation: lawyer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: attune ps fb insrt sz 8 5mm.Product code: 151640805.Lot number: 357884.Quantity manufactured: (b)(4).Manufacturing date: 21-mar-2013.Date of expiry: 31-mar-2018.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: attune ps fb insrt sz 8 5mm.Product code: 151640805.Lot number: 357884.Quantity manufactured: (b)(4).Manufacturing date: 21-mar-2013.Date of expiry: 31-mar-2018.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: added: d10.

Brand Name
ATTUNE PS FB INSRT SZ 8 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22087742
Report Number1818910-2025-08498
Device Sequence Number12734013
Product Code JWH
UDI-Device Identifier10603295050346
UDI-Public(01)10603295050346(17)180331(10)357884
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number151640805
Device Lot Number357884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 7 CEM.; ATTUNE MEDIAL DOME PAT 38MM.; ATTUNE MEDIAL DOME PAT 38MM.; ATTUNE PS FB INSRT SZ 8 5MM.; ATTUNE PS FEM LT SZ 8 CEM.; ATTUNE PS FEM LT SZ 8 CEM.; BONE CEMENT - COMPETITOR.; BONE CEMENT STRYKER MEDICAL.; FIBERWIRE METALLIC HARDWARE - COMPETITOR.; FIBERWIRE METALLIC HARDWARE ARTHREX.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale